# SDR DALA2021090705258

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON STRINGER RBL= 7.55 AND STATION=785 AT FORWARD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00404. STRINGER RBL= 7.55 AND STATION= 785 AT FORWARD CARGO COMPARTMENT WAS REPAIRED. PER. B757-200 SRM. (1935736)
